In 1997, Exton [J. Comput. Appl. Math. 88 (1997) 269–274] obtained a general transfor- mation involving hypergeometric functions by elementary manipulation of series. A number of hypergeometric identities not previously recorded in the literature were then deduced by application of Gauss’ second summation theorem and other known hypergeometric summa- tion theorems. However, many of the results stated by Exton contain errors. It is the purpose of this note to present the corrected forms of these hypergeometric identities.
|Number of pages||3|
|Journal||Miskolc Mathematical Notes|
|Publication status||Published - 2012|